MathSciNet Relay Station
MathSciNet bibliographic data
MR1254597 81P05 (81-02)
Tsirelson, B. S. Some results and problems on quantum Bell-type inequalities. Hadronic J. Suppl. 8 (1993), no. 4, 329–345.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement